MathSciNet Relay Station
MathSciNet bibliographic data
MR2763032 (2012a:82086) 82C40 (35Q20 74A25 76P05 76R50)
Mellet, Antoine; Mischler, Stéphane; Mouhot, Clément Fractional diffusion limit for collisional kinetic equations. Arch. Ration. Mech. Anal. 199 (2011), no. 2, 493–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement